# SDR IPXA2014082084027

- Difficulty date: August 16, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0095
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED DURING FLIGHT CREW PREFLIGHT CHECK.  R & R EMERGENCY LIGHT POWER PACK IAW AMM 33-51-01. AMM REV 80.00. OPS CHECKED SATISFACTORY.
